# SDR 95ZZZM283

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Condition: Failed
- Location: Cabin
- Part time: 13,669 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3103 - BWI TO HPN - ON TAKEOFF, NOSE GEAR WOULD NOT RETRACT.  CREW CYCLED THE GEAR DOWN, RETURNED TO BWI AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE PROXIMITY SENSING ELECTRONIC UNIT.
